Katalin Gyarmati
Katalin Gyarmati
Verified email at cs.elte.hu
TitleCited byYear
On a family of pseudorandom binary sequences
K Gyarmati
Periodica Mathematica Hungarica 49 (2), 45-63, 2004
612004
On a problem of Diophantus
K Gyarmati
Acta Arithmetica 97 (1), 53-65, 2001
342001
A superadditivity and submultiplicativity property for cardinalities of sumsets
K Gyarmati, M Matolcsi, IZ Ruzsa
Combinatorica 30 (2), 163-174, 2010
312010
Density and Ramsey type results on algebraic equations with restricted solution sets
P Csikvári, K Gyarmati, A Sárközy
Combinatorica 32 (4), 425-449, 2012
292012
Equations in finite fields with restricted solution sets. II (Algebraic equations)
K Gyarmati, A Sárközy
Acta Mathematica Hungarica 119 (3), 259-280, 2008
252008
On a pseudorandom property of binary sequences
K Gyarmati
The Ramanujan Journal 8 (3), 289-302, 2004
222004
On Legendre symbol lattices
K Gyarmati, A Sárközy, CL Stewart
Unif. Distrib. Theory 4 (1), 81-95, 2009
202009
Measures of pseudorandomness
K Gyarmati
Finite fields and their applications 11, 43-64, 2013
182013
Equations in finite fields with restricted solution sets. I (Character sums)
K Gyarmati, A Sárközy
Acta Mathematica Hungarica 118 (1-2), 129-148, 2008
172008
On linear recursion and pseudorandomness
K Gyarmati, A Petho, A Sárkozy
ACTA ARITHMETICA-WARSZAWA- 118 (4), 359, 2005
172005
On shifted products which are powers
K Gyarmati, A Sárközy, CL Stewart
Mathematika 49 (1-2), 227-230, 2002
172002
Plünnecke’s inequality for different summands
K Gyarmati, M Matolcsi, IZ Ruzsa
Building bridges, 309-320, 2008
162008
On generalizations of a problem of Diophantus
Y Bugeaud, K Gyarmati
Illinois Journal of Mathematics 48 (4), 1105-1115, 2004
162004
On the complexity of a family related to the Legendre symbol
K Gyarmati
Periodica Mathematica Hungarica 58 (2), 209-215, 2009
152009
The cross-correlation measure for families of binary sequences.
K Gyarmati, C Mauduit, A Sárközy
Applied Algebra and Number Theory, 126-143, 2014
132014
On a fast version of a pseudorandom generator
K Gyarmati
General theory of information transfer and combinatorics, 326-342, 2006
132006
Measures of pseudorandomness of families of binary lattices, II (A further construction)
K Gyarmati, C Mauduit, A Sárközy
Publicationes Mathematicae 80 (3-4), 479-502, 2012
122012
Measures of pseudorandomness of finite binary lattices, III (Qk, correlation, normality, minimal values.)
K Gyarmati, C Mauduit, A Sárközy
Unif. Distrib. Theory 5, 183-207, 2010
122010
Measures of pseudorandomness of finite binary lattices, I. The measures Qk, normality
K Gyarmati, C Mauduit, A Sárközy
Acta Arithmetica 144 (3), 295-313, 2010
112010
On the correlation of binary sequences
K Gyarmati
Studia Scientiarum Mathematicarum Hungarica 42 (1), 79-93, 2005
112005
The system can't perform the operation now. Try again later.
Articles 1–20